# SDR DL72L000544

- Difficulty date: March 15, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N514DA
- Make and model: Boeing 727232
- Aircraft serial: 21430
- Aircraft time: 69,149 hours, 45,615 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516349126
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BS 1166 FRAME WAS FOUND CORRODED BETWEEN STR 26L AND STR 27L AT THE SKIN ATTACH FLANGE.  THE DAMAGE WAS TRIMMED OUT AND A REPAIR DOUBLER INSTALLED ER/A 334178-14 REV A.
